# SDR RAIA00609009

- Difficulty date: September 9, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 17,162 hours, 16,468 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: Illuminated
- Location: Brake System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 3563 -PIT - BRAKE INOP MESSAGE INOP DURING DESCENT.  MAINTENANCE RESET THE AIRCRAFT POWER AND OPS CHECKED THE BRAKING SYSTEM WITH NO DEFECTS NOTED.
